# SDR DL72S011124

- Difficulty date: July 6, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 66,687 hours, 50,501 cycles
- Engine: Pwa JT8D15
- Engine time: 66,377 hours, 51,062 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 696467
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 66,377 hours, 51,062 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AT 40 KTS NR 1 ENG APPEARED TO HAVE A COMPRESSOR STALL.  EPR DROPPED SUDDENLY FROM 1.94 TO BELOW 1.7.  AUTO PACK TRIP OCCURRED AND T/O WAS DISCONTINUED.  RAN ENGINE TESTS PER PREFLIGHT HANDBOOK.  UNABLE TO DUPLICATE.
